# SDR S2YA950015

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- System (JASC): 2437 · DC Indicating System
- Part: Volt/Ammeter
- Part number: 1013842331
- Condition: Sticking
- Location: Overhead Panel
- Part time: 3,110 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE - FLT 1091.1 - AFTER FLIGHT CREW TOOK OFF, THEY NOTICED THE D.C. AMMETER STAYED AT ABOUT 60 AMPS.  THEY DECIDED TO TURN BACK TO MKE TO HAVE MAINTENANCE CHECK IT.  MAINTENANCE DETERMINED IT WAS A STICKING GAUGE MOVEMENT.  VOLT/AMMETER WAS REPLACED.  (X)
